Academic Journals Database
Disseminating quality controlled scientific knowledge

Bipartite Ramsey numbers involving stars, stripes and trees

ADD TO MY LIST
 
Author(s): Michalis Christou | Costas Iliopoulos | Mirka Miller

Journal: Electronic Journal of Graph Theory and Applications
ISSN 2338-2287

Volume: 1;
Issue: 2;
Date: 2013;
Original page

Keywords: bipartite Ramsey theory | stars | stripes | trees

ABSTRACT
The Ramsey number R(m, n) is the smallest integer p such that any blue-red colouring of the edges of the complete graph Kp forces the appearance of a blue Km or a red Kn. Bipartite Ramsey problems deal with the same questions but the graph explored is the complete bipartite graph instead of the complete graph. We consider special cases of the bipartite Ramsey problem. More specifically we investigate the appearance of simpler monochromatic graphs such as stripes, stars and trees under a 2-colouring of the edges of a bipartite graph. We give the Ramsey numbers Rb(mP2, nP2), Rb(Tm, Tn), Rb(Sm, nP2), Rb(Tm, nP2) and Rb(Sm, Tn).
RPA Switzerland

Robotic Process Automation Switzerland

    

Tango Jona
Tangokurs Rapperswil-Jona